# SDR HALA2009052200186

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 12,614 hours, 30,838 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Via
- Condition: Multiple Fail
- Location: Nr 2
- Part time: 11,111 hours, 27,311 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AIR DATA 1 FAIL, GPWS FAIL, DCU FAIL, VIA FAIL, COLUMN DISC, FCC 1 FAIL, PROBLEM IS UNKNOWN.  REPLACED NR 2 VIA GND OPS CHK OK AMM 31-43-01.
